Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 371-396
http://dx.doi.org/10.1155/S0161171284000399

Representation of functions as the Post-Widder inversion operator of generalized functions

1Department of Mathematics, Tribhuwan University, Kirtipur Campus, Kathmandu, Nepal
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 28 May 1982; Revised 2 January 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. P. Manandhar and L. Debnath, “Representation of functions as the Post-Widder inversion operator of generalized functions,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 371-396, 1984. https://doi.org/10.1155/S0161171284000399.